# SDR ASOA200801502

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 13,082 hours, 10,806 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9 I/B STRINGER CLIP CRACKED.  REMOVED INBOARD STRINGER CLIP IAW SRM 51-42-21.  INSTALLED NEW SERVICEABLE STRINGER CLIP IAW SRM 51-42-21.
